Welcome  to...
   
JInlong Shu's  Homepage

Publications

l        1998(1)

1.   Jinlong Shu, On trees whose second largest eigenv alue does not exceed 1, OR Transactions, Vol.2(3) (1998) 6-9.

 

l        1999(3)

2.   Huaijuan Xu, Jinlong Shu, On limit points of second largest eigenvalue of graphs, J. Of East China Normal University, Natural Science,4(1999) 1-6.(In Chinese)

3.   Jinlong Shu, On trees whose second largest eigenvalue does not exceed  ,J. of  East China Normal University, Natural Science, 4(1999) 15-22.(In Chinese)

4.   Yuan Hong and Jinlong Shu, Sharp lower bounds of the least eigenvalue of planar graph, Linear Algebra Appl.296(1999) 227°™232.

 

l        2000(3)

5.   Yuan Hong and Jinlong Shu, A sharp upper bound for the spectral radius of the Nordhaus-Gaddum type, Discrete Math. 211(2000) 229-232.

6.   Jinlong Shu, Yuan Hong, New upper bounds on sum of the spectral radius of graph and its complement, J. of  East China Normal University, Natural Science, 2(2000) 13-17.(In Chinese)

7.   Jinlong Shu, Yuan Hong, Upper bounds of the spectral radius for outerplanar graphs and Halin graphs, Chinese Annals of Mathematics Ser. A, Vol.21(6)(2000) 677-682.(In Chinese)

 

l        2001(2)

8.   Hong Yuan, Jinlong Shu, and  Kunfu Fang ,A sharp upper bound of the spectral radius of graphs, Journal Combinatorial Theory (B) 81(2001) 177°™183.

9.   Jinlong Shu, Kai WenRen, On sharp bounds for the Laplacian spectral radius of graphs, J. of  East China Normal University, Natural Science,3(2001) 19-24.(In Chinese)

 

l        2002(3)

10. Jinlong Shu, Yuan Hong and Kai Wen-ren, A sharp upper bound on the largest eigenvalue of the  Laplacian matrix of a graphs. Linear Algebra Appl.347(2002) 123-129.

11. Enli Xiao, Jinlong Shu, Kai Wen-ren, 2-Dimensionel bandwidth and the Laplacian eigenvalues of graphs, OR Transactions, Vol.6(1)(2002) 45-52.

12. Yubo Zou, Jinlong Shu, Kai WenRen, Bounds on the Laplacian spectral radius of graphs, J. Of East China Normal University, Natural Science, 4(2002) 18-21.(In Chinese)

 

l        2003(5)

13. Enli Xiao,J Jinlong Shu, Kai Wen-ren, The Laplacian spectrum of unicyclic graphs, J. of East China Normal University, Natural Science, 2(2003) 16-21.

14. Jinlong Shu, The length of the largest induced 2-regular subgraph   in graphs, OR Transactions, Vol.7(4)(2003) 50-56.

15. Enli Xiao, Jinlong Shu, Kai Wenren,The algebraic connectivity and vertex Connectivity of graphs, J. Of East China Normal University, Natural Science, 4(2003) 1-4.(In Chinese)

16. Jinlong Shu, Wenxia Ding£¨The application of rough set theory in attributes reduction and knowledge partition, Operations Research and Management Science, Vol.12(6),(2003),40°™44.

17. Zheng Zheng, Jinlong Shu, A new method of combination forecast based on rough  sets theory and analytic hierarchy process, Mathematics in economics, Vol.20(4), (2003), 70°™76.

 

l        2004(8)

18. Jinlong Shu, Hao Li,  Cyclic partition of strong tournaments, OR Transactions, Vol.8(1) (2004) 53-61.

Preprint: Rapport de Recherche N°„1331, L.R.I., Universit®¶ Paris-Sud.

19. Jinlong Shu, Yarong Wu, Sharp  upper bound on the spectral radius of graphs, Linear Algebra Appl. 377(2004) 241°™248.

20. Jinlong Shu, Zhe Zhao, Qiaoyan Dai, Genetic algorithm for TSP, Operations Research and Management Science, Vol.13(1), (2004)£¨17°™22.

21. Hao Li, Jinlong Shu, Partitioning a strong tournament into k cycles,  ARS Combinatoria 72(2004) 203-212.

Preprint: Rapport de Recherche N°„1328, L.R.I.,Universit®¶ Paris-Sud.

22. Wei Yiping, Yin Shuhua, Jinlong Shu, Sharp upper bound on the Laplacian spectral radius of graphs, Journal of Chongqing University,  Vol. 27(7) (2004) 155°™158.(In Chinese)

23. Yuan Xiying, Jinlong Shu, The relations between the covering number and the Laplacian spectral radius, mathematics in Economics, Vol.21(1)(2004) 83-86.

24. Fang Kunfu, Jinlong Shu, Upper bounds on the spectral radius of digraphs,J. Of East China Normal University, Natural Science, 4(2004) 28-32. (In Chinese)

25. Shi Jinsong, Jinlong Shu, Upper bounds on the spectral radius of tree graphs, Journal of East China University of Science and technology, 30(6)(2004) 716-718.

 

l        2005(6)

26. Hao Li, Jinlong Shu, The partition of a strong tournament, Discrete Mathematics 290(2005) 211-220.

Preprint: Rapport de Recherche N°„1306, L.R.I., Universit®¶ Paris-Sud).

 

27. Yin Shu-hua, Jinlong Shu, Wu Ya-rong, The Graft and the Algebraic Connectivity of Trees, J. of East China Normal University, Natural Science, 2(2005)6-15. (In Chinese)

28. Jinlong Shu and Cun-Quan Zhang£¨Nowhere-Zero 3-Flows in Products of Graphs£¨Journal of Graph Theory, 50(1)(2005),79-89.

29. Wang Xinxia, Jinlong Shu, Bounds on the spectral radius of a type of tree graphs, J. of East China Normal University, Natural Science, 3(2005) 11-16. (In Chinese)

30. Jinlong Shu, and Cun-Quan Zhang£¨A note about shortest cycle covers, Discrete Mathematics, 301(2005) 232-238.

31. Yin Shu-hua, Jinlong Shu, The largest and smallest eigenvalues of double cyclic graphs, J. of East China Normal University, Natural Science, 4(2005). (In Chinese)

Books:

1. Linear programming Theory and its applications, Science  of China Press,2003(With Wenren Kai).

2. Math method in Economics and  Management, East China Normal University Press, 2002(with Wu Weiliang).

3. Mathematics Modeling, East China Normal University Press, 2003(With Yuan Zhendong and Jiang Luming).

4. Mathematics Modeling Method, East China Normal University Press, 2002(With Yuan Zhendong, Jiang Luming, Zhu Detong, Zhangye).

°°


Department of Mathematics of East China Normal University
Jinlong Shu: jlshu@math.ecnu.edu.cn September, 20,2004